RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2009, Issue 12, Pages 71–80 (Mi at575)  

This article is cited in 8 scientific papers (total in 8 papers)

Classical Models of the Queuing Theory and Generalizations

On the nonstationary Erlang loss model

A. I. Zeifmanab

a Vologda State Pedagogical University
b Institute of Informatics Problems, Russian Academy of Sciences, and Vologda Science-Coordinating Center CEMI, Russian Academy of Sciences, Vologda, Russia

Abstract: Nonstationary loss queueing system (Erlang model) is considered. We study weak ergodicity, bounds on the rate of convergence, approximations, bounds for limit characteristics.

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Automation and Remote Control, 2009, 70:12, 2003–2012

Bibliographic databases:

PACS: 02.50.Ga
Presented by the member of Editorial Board: . . 

Received: 12.05.2009

Citation: A. I. Zeifman, “On the nonstationary Erlang loss model”, Avtomat. i Telemekh., 2009, no. 12, 71–80; Autom. Remote Control, 70:12 (2009), 2003–2012

Citation in format AMSBIB
\Bibitem{Zei09}
\by A.~I.~Zeifman
\paper On the nonstationary Erlang loss model
\jour Avtomat. i Telemekh.
\yr 2009
\issue 12
\pages 71--80
\mathnet{http://mi.mathnet.ru/at575}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2641056}
\zmath{https://zbmath.org/?q=an:1180.90085}
\transl
\jour Autom. Remote Control
\yr 2009
\vol 70
\issue 12
\pages 2003--2012
\crossref{https://doi.org/10.1134/S000511790912008X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000273307900008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-73849139948}


Linking options:
  • http://mi.mathnet.ru/eng/at575
  • http://mi.mathnet.ru/eng/at/y2009/i12/p71

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Zeifman, A. V. Korotysheva, Ya. A. Satin, S. Ya. Shorgin, “Ob ustoichivosti nestatsionarnykh sistem obsluzhivaniya s katastrofami”, Inform. i ee primen., 4:3 (2010), 9–15  mathnet
    2. Krasnov S.A., Eremin A.S., Khomonenko A.D., Bubnov V.P., “Model funktsionirovaniya sistemy avtomaticheskoi rubrikatsii dokumentov v nestatsionarnom rezhime”, Problemy informatsionnoi bezopasnosti. Kompyuternye sistemy, 2011, no. 4, 16–23  elib
    3. Ya. A. Satin, A. I. Zeifman, A. V. Korotysheva, “Convergence rate and truncations for one class of Markov queueing systems”, Theory Probab. Appl., 57:3 (2013), 529–539  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    4. Zeifman A., Korotysheva A., “Perturbation Bounds for M-T/M-T/N Queue with Catastrophes”, Stoch. Models, 28:1 (2012), 49–62  crossref  mathscinet  zmath  isi  elib  scopus
    5. Khomonenko A.D., Krasnov S.A., Eremin S.A., “Otsenka operativnosti avtomaticheskoi rubrikatsii dokumentov s pomoschyu modeli nestatsionarnoi sistemy obsluzhivaniya s erlangovskim raspredeleniem dlitelnosti intervalov mezhdu zaprosami”, Problemy informatsionnoi bezopasnosti. kompyuternye sistemy, 2012, no. 3, 14–21  elib
    6. Zeifman A. Korolev V. Satin Ya. Korotysheva A. Bening V., “Perturbation Bounds and Truncations for a Class of Markovian Queues”, Queueing Syst., 76:2, SI (2014), 205–221  crossref  mathscinet  zmath  isi  elib  scopus
    7. A. I. Zeifman, A. V. Korotysheva, K. M. Kiseleva, V. Yu. Korolev, S. Ya. Shorgin, “Ob otsenkakh skorosti skhodimosti i ustoichivosti dlya nekotorykh modelei massovogo obsluzhivaniya”, Inform. i ee primen., 8:3 (2014), 19–27  mathnet  crossref  elib
    8. Whitt W., “the Steady-State Distribution of the M-T/M/Infinity Queue With a Sinusoidal Arrival Rate Function”, Oper. Res. Lett., 42:5 (2014), 311–318  crossref  mathscinet  isi  elib  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:229
    Full text:69
    References:26
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019